# SDR FDEA20200731732

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,041 hours, 27,773 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON BASE TURN TO FINAL, WHEN GOING  FROM FLAPS 20 TO 25.     NO HISTORY PAST 90 DAYS. AFTER DEBREIFING CREW NO  'TE DISAGREE LIGHT' OR EICAS MESSAGE PRESENT. FSEU  1 SHOWED FLA FAIL. RESET FLAP ALTN SWITCH AND  ROTARY SWITCH TO NORMAL AND RAN FLAPS WITH NO  FAULTS AT ANY DETENT IAW MM 27-51-00-2.  INSPECTED FLAPS AND NO OBVIOUS DEFECTS FOUND IAW MM 27-51-00-2. ALL FLAP TRANSMISSION OILS FOUND  TO BE GOOD AND NO OVER LOAD INDICATORS TRIPPED IAW MM 12-13-06-3. FOUND FLAP HANDLE HARD TO PULL  UP/DOWN IN AND OUT OF DETENTS. LUBED HANDLE IAW FIM  27-51 FAULT TREE 813 AND OP'S CHECKED GOOD.  RAN  MCDU TEST 40 AND ALL TEST PASSED IAW MM  22-00-02-2.  FLAP LEVER DETENT AND FLAP POSITION  ANGLE OP'S CHECKED GOOD IAW MM 27-58-01-5,  FIGURE 501 TABLE A. NEVER RECEIVED ANY EICAS  MESSAGES OR TE DISAGREE LIGHT WHILE MOVING FLAPS  THROUGH RANGE. FLAPS OP'S CHECKED GOOD AND WORK  PERFORMED IAW MM 27-51-00-2, FIM 27-51, FAULT TREE 805, AND FIM 27-51, FAULT TREE 808. AIRCRAFT OK  FOR SERVICE.
